# SDR USAASB02209

- Difficulty date: November 22, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Mlg W/W
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1025 - PREPARING TO LAND AT PIT, CREW RECEIVED THREE GREEN AND THREE RED LANDING GEAR LIGHTS DURING GEAR EXTENSION.  CREW RECYCLED GEAR AND RECEIVED NORMAL GEAR INDICATION OF 3 GREEN GEAR LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LANDING GEAR CABLES LGVA AND LGVB TO BE 30 LBS LOW ON TENSION.  ADJUSTED TENSION OF CABLES PER MM 32-31-00-735-001.  INDICATION AND OPERATIONAL CHECK NORMAL.  (M)
